Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 315, Number 2

All articles in this issue are freely accessible.

Degree theory for equivariant maps. I
J. Ize, I. Massabò and A. Vignoli.
Trans. Amer. Math. Soc. 315 (1989), 433-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935940
Geometric quantization and the universal enveloping algebra of a nilpotent Lie group
Niels Vigand Pedersen.
Trans. Amer. Math. Soc. 315 (1989), 511-563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 967317
Area integral estimates for caloric functions
Russell M. Brown.
Trans. Amer. Math. Soc. 315 (1989), 565-589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994163
The universal von Staudt theorems
Francis Clarke.
Trans. Amer. Math. Soc. 315 (1989), 591-603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986687
Value functions on central simple algebras
Patrick J. Morandi.
Trans. Amer. Math. Soc. 315 (1989), 605-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986697
Integral Dubrovin valuation rings
Patrick J. Morandi and Adrian R. Wadsworth.
Trans. Amer. Math. Soc. 315 (1989), 623-640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986696
A Mandelbrot set whose boundary is piecewise smooth
M. F. Barnsley and D. P. Hardin.
Trans. Amer. Math. Soc. 315 (1989), 641-659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1011232
On infinite root systems
R. V. Moody and A. Pianzola.
Trans. Amer. Math. Soc. 315 (1989), 661-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 964901
Pixley-Roy hyperspaces of $𝜔$-graphs
J. D. Mashburn.
Trans. Amer. Math. Soc. 315 (1989), 697-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961625
Isolated singularities of the Schrödinger equation with a good potential
Juan Luis Vázquez and Cecilia Yarur.
Trans. Amer. Math. Soc. 315 (1989), 711-720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 932451
Existence, uniqueness, and stability of oscillations in differential equations with asymmetric nonlinearities
A. C. Lazer and P. J. McKenna.
Trans. Amer. Math. Soc. 315 (1989), 721-739
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979963
Deviations of trajectory averages and the defect in Pesin’s formula for Anosov diffeomorphisms
Steven Orey and Stephan Pelikan.
Trans. Amer. Math. Soc. 315 (1989), 741-753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935534
Hyperconvexity and nonexpansive multifunctions
Robert Sine.
Trans. Amer. Math. Soc. 315 (1989), 755-767
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954603
Relations between $H^{p}_{u}$ and $L^{p}_{u}$ in a product space
Jan-Olov Strömberg and Richard L. Wheeden.
Trans. Amer. Math. Soc. 315 (1989), 769-797
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 951891
Mappings of trees and the fixed point property
M. M. Marsh.
Trans. Amer. Math. Soc. 315 (1989), 799-810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 937249
On a maximal function on compact Lie groups
Michael Cowling and Christopher Meaney.
Trans. Amer. Math. Soc. 315 (1989), 811-822
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958889
Scattering for the Yang-Mills equations
John C. Baez.
Trans. Amer. Math. Soc. 315 (1989), 823-832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 949897
Regularity of the metric entropy for expanding maps
Marek Rychlik.
Trans. Amer. Math. Soc. 315 (1989), 833-847
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958899
Infima of convex functions
Gerald Beer.
Trans. Amer. Math. Soc. 315 (1989), 849-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 953536